# SDR DALA2020011300220

- Difficulty date: January 7, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,284 hours, 20,169 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5804, L/P 6375974) R1 DOOR OPEN BUT NO ENTRY DOOR LIGHT ON OVERHEAD AND NO R1 FWD ENT DOOR LIGHT ON EICAS PANEL. CORRECTIVE ACTION: R/R PLUNGER ASSY PER B757 AMM 52-71.
